Joao Carlos da Rocha Medrado
Joao Carlos da Rocha Medrado
Verified email at ufg.br
Title
Cited by
Cited by
Year
Piecewise linear differential systems with two real saddles
JC ARTÉS, J LLIBRE, JC MEDRADO, MA TEIXEIRA
Mathematics and Computers in Simulation 95, 13-22, 2014
692014
Uniqueness of limit cycles for sewing planar piecewise linear systems
JC Medrado, J Torregrosa
Journal of Mathematical Analysis and Applications 431 (1), 529-544, 2015
422015
Phase portraits of reversible linear differential systems with cubic homogeneous polynomial nonlinearities having a non-degenerate center at the origin
CA Buzzi, J Llibre, JCR Medrado
Qualitative Theory of Dynamical Systems 7 (2), 369-403, 2009
282009
On the invariant hyperplanes for d-dimensional polynomial vector fields
J Llibre, JC Medrado
Journal of Physics A: Mathematical and Theoretical 40 (29), 8385, 2007
282007
Symmetric singularities of reversible vector fields in dimension three
JC da Rocha Medrado, MA Teixeira
Physica D: Nonlinear Phenomena 112 (1-2), 122-131, 1998
271998
Darboux integrability and reversible quadratic vector fields
JCR MEDRADO, J LLIBRE
The Rocky Mountain Journal of Mathematics 35 (6), 1999-2057, 2005
26*2005
Generic bifurcation of refracted systems
JCR MEDRADO, CA Buzzi, MA TEIXEIRA
Advances in Mathematics 234, 653-666, 2013
24*2013
Bifurcation of limit cycles from a centre in ℝ4 in resonance 1:N
CA Buzzi, J Llibre, JC Medrado, J Torregrosa
Dynamical Systems 24 (1), 123-137, 2009
182009
Periodic orbits for a class of reversible quadratic vector field on R3
CA Buzzi, J Llibre, JC Medrado
Journal of mathematical analysis and applications 335 (2), 1335-1346, 2007
142007
Nonexistence of limit cycles for a class of structurally stable quadratic vector fields
JC Artés, J Llibre, JC Medrado
Discrete & Continuous Dynamical Systems 17 (2), 259, 2007
132007
Hopf and zero-Hopf bifurcations in the Hindmarsh–Rose system
C Buzzi, J Llibre, J Medrado
Nonlinear dynamics 83 (3), 1549-1556, 2016
122016
Crossing limit cycles for piecewise linear differential centers separated by a reducible cubic curve
J Jimenez, J Llibre, J Medrado
Electronic Journal of Qualitative Theory of Differential Equations 2020 (19 …, 2020
102020
On persistent centers
A Cima, A Gasull, JC Medrado
Bulletin des sciences mathematiques 133 (6), 644-657, 2009
92009
Limit cycles in 4-star-symmetric planar piecewise linear systems
CA Buzzi, JC Medrado, J Torregrosa
Journal of Differential Equations 268 (5), 2414-2434, 2020
72020
Limit cycles of continuous and discontinuous piecewise-linear differential systems in R3
BR De Freitas, J Llibre, JC Medrado
Journal of Computational and Applied Mathematics 338, 311-323, 2018
72018
Codimension-two singularities of reversible vector fields in 3D
JC da Rocha Medrado, MA Teixeira
Qualitative Theory of Dynamical Systems 2 (2), 399-428, 2001
62001
On the limit cycles of a class of piecewise linear differential systems in ℝ4 with two zones
CA Buzzi, J Llibre, JC Medrado
Mathematics and Computers in Simulation 82 (4), 533-539, 2011
52011
Invariant meridians and parallels for polynomial vector fields on the torus
J Llibre, JC Medrado
Bull. Sci. Math. 135, 1-9, 2011
52011
New family of centers for polynomial vector fields of arbitrary degree
A Cima, J Llibre, JC Medrado
Communications on Applied Nonlinear Analysis 17 (2), 15-24, 2010
52010
Limit cycles for Singular Perturbation Problems via Inverse Integrating Factor - doi: 10.5269/bspm.v26i1-2.7401
J Llibre, JCR Medrado, PR Da Silva
Boletim da Sociedade Paranaense de Matematica 26 (1-2), 41-52, 2008
42008
The system can't perform the operation now. Try again later.
Articles 1–20